RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 1(193), Pages 107–130 (Mi umn3025)  

This article is cited in 8 scientific papers (total in 9 papers)

Problems of convergence of multiple trigonometric series and spectral decompositions. II

Sh. A. Alimov, V. A. Il'in, E. M. Nikishin


Full text: PDF file (2309 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1977, 32:1, 115–139

Bibliographic databases:

Document Type: Article
UDC: 517.4+517.5
MSC: 35Pxx, 42A20, 47B40, 47F05
Received: 11.02.1975

Citation: Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Problems of convergence of multiple trigonometric series and spectral decompositions. II”, Uspekhi Mat. Nauk, 32:1(193) (1977), 107–130; Russian Math. Surveys, 32:1 (1977), 115–139

Citation in format AMSBIB
\Bibitem{AliIliNik77}
\by Sh.~A.~Alimov, V.~A.~Il'in, E.~M.~Nikishin
\paper Problems of convergence of multiple trigonometric series and spectral decompositions.~II
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 1(193)
\pages 107--130
\mathnet{http://mi.mathnet.ru/umn3025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=461029}
\zmath{https://zbmath.org/?q=an:0353.42005|0376.42002}
\transl
\jour Russian Math. Surveys
\yr 1977
\vol 32
\issue 1
\pages 115--139
\crossref{https://doi.org/10.1070/RM1977v032n01ABEH001600}


Linking options:
  • http://mi.mathnet.ru/eng/umn3025
  • http://mi.mathnet.ru/eng/umn/v32/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Donald I Cartwright, Paolo M Soardi, “Best conditions for the norm convergence of Fourier series”, Journal of Approximation Theory, 38:4 (1983), 344  crossref
    2. B Dreseler, “On the asymptotics of the Bochner-Riesz kernel on compact Lie groups”, Journal of Functional Analysis, 68:3 (1986), 374  crossref
    3. A. G. Vitushkin, A. A. Gonchar, B. S. Kashin, A. I. Kostrikin, S. M. Nikol'skii, S. P. Novikov, P. L. Ul'yanov, L. D. Faddeev, “Evgenii Mikhailovich Nikishin (obituary)”, Russian Math. Surveys, 42:5 (1987), 153–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Leonardo Colzani, Giancarlo Travaglini, “Estimates for Riesz kernels of eigenfunction expansions of elliptic differential operators on compact manifolds”, Journal of Functional Analysis, 96:1 (1991), 1  crossref
    5. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. A. Yudin, “Multidimensional Versions of Paley's Inequality”, Math. Notes, 70:6 (2001), 860–865  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. V. A. Yudin, “On Positive Values of Spherical Harmonics and Trigonometric Polynomials”, Math. Notes, 75:3 (2004), 447–450  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. Sh. A. Alimov, “Dependence of the Convergence Domain of Spectral Expansions on the Geometry of the Set of Discontinuity of the Function Being Expanded”, Math. Notes, 79:2 (2006), 165–177  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. A. A. Rakhimov, “On the Localization of the Riesz Means of Multiple Fourier Series of Distributions”, Abstract and Applied Analysis, 2011 (2011), 1  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:403
    Full text:190
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019